CSpace  > 数学所
Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data
Huang, Xiangdi1; Li, Jing2,3
2016-07-01
Source PublicationJOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
ISSN0021-7824
Volume106Issue:1Pages:123-154
AbstractFor periodic initial data with density allowed to vanish initially, we establish the global existence of strong and weak solutions to the two-dimensional barotropic compressible Navier Stokes equations with no restrictions on the size of initial data provided the shear viscosity is a positive constant and the bulk one is lambda = rho(beta) with beta > 4/3. These results generalize and improve the previous ones due to Vaigant Kazhikhov [Sib. Math. J. 36 (1995) 1283-1316] who required beta > 3. Moreover, we also prove that the densities for both the strong and weak solutions remain bounded from above independently of time. As a consequence, it is shown that both the strong and weak solutions converge to the equilibrium state as time tends to infinity. (C) 2016 Elsevier Masson SAS. All rights reserved.
KeywordCompressible Navier-Stokes equations Global strong solutions Large initial data Vacuum Blowup
DOI10.1016/j.matpur.2016.02.003
Language英语
Funding ProjectNational Center for Mathematics and Interdisciplinary Sciences, CAS ; President Fund of Academy of Mathematics Systems Science, CAS[2014-cjrwlzx-hxd] ; NNSFC[11471321] ; NNSFC[11371064] ; NNSFC[11371348] ; NNSFC[11525106]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000378189900003
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22946
Collection数学所
Corresponding AuthorLi, Jing
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, NCMIS, Beijing 100190, Peoples R China
2.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Huang, Xiangdi,Li, Jing. Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data[J]. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,2016,106(1):123-154.
APA Huang, Xiangdi,&Li, Jing.(2016).Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data.JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,106(1),123-154.
MLA Huang, Xiangdi,et al."Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data".JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 106.1(2016):123-154.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Xiangdi]'s Articles
[Li, Jing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Xiangdi]'s Articles
[Li, Jing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Xiangdi]'s Articles
[Li, Jing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.